You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Infinite-Dimensional Jacobi Matrices Associated with Julia Sets
M. F. Barnsley, J. S. Geronimo and A. N. Harrington
Proceedings of the American Mathematical Society
Vol. 88, No. 4 (Aug., 1983), pp. 625-630
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2045451
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let B be the Julia set associated with the polynomial Tz = zN + k1z N - 1 + ⋯ + kN, and let μ be the balanced T-invariant measure on B. Assuming B is totally real, we give relations among the entries in the infinite-dimensional Jacobi matrix J whose spectral measure is μ. The specific example Tz = z3 - λ z is given, and some of the asymptotic properties of the entries in J are presented.
Proceedings of the American Mathematical Society © 1983 American Mathematical Society